DocServer

Honeycomb toroidal graphs are Cayley graphs

Alspach, Brian and Dean, Matthew (2009) Honeycomb toroidal graphs are Cayley graphs. Information Processing Letters, 109 (13). pp. 705-708.

Full text not available from this repository.

Abstract

There is a particular family of trivalent vertex-transitive graphs that have been called generalized honeycomb tori by some and brick products by others. They have been studied as hexagonal embeddings on the torus as well. We show that all these graphs are Cayley graphs on generalized dihedral groups.

Item Type: Article
Uncontrolled Keywords: Cayley graphs, interconnection networks, honeycomb toroidal graphs
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 29 Jun 2012 10:49
Last Modified: 29 Jun 2012 10:49
URI: https://docserver.carma.newcastle.edu.au/id/eprint/943

Actions (login required)

View Item